# SDR AUS20010601

- Difficulty date: May 26, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Generator
- Condition: Failed
- Location: Alternator-Gener
- Component: Alternator-Gener
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 GENERATOR FAILED. SUSPECT FAULTY CONSTANT SPEED DRIVE SWITCH.
